# SDR 2021FA0000081

- Difficulty date: March 12, 2021
- Submitted: March 12, 2021
- Operation: General aviation
- Aircraft: N42GK
- Make and model: Namer AT6D
- Aircraft serial: 8810577
- Aircraft time: 590 hours, 5,957 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: AN847
- Condition: Sheared
- Location: Zone 700
- Part time: 590 hours, 5,957 cycles
- Component: Rt Main Landing, Bendix
- Component part number: 65810
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT N42GK DEPARTED FROM THE INDIANTOWN AIRPO RT (X58) FROM RUNWAY R-13 ( A GRASS RUNWAY) AND APPROXIMATELY 1.0 HR.  LATER,  LANDED ON RUNWAY 15 AT THE POMPANO BEACH AIRP ARK (KPMP).  UPON THE ROLL OUT, AND WHILE AT TAXI SPEED, THE LEFT MAIN LANDING GEAR COLLAPSED, AND SHORTLY THEREAFTER THE RIGHT MAIN LANDING GEAR COLLAPSED.  THE AIRCRAFT SLID TO A STOP ON THE RUNWAY CENTERLINE.DURING THE POST INCIDENT INSPECTION FOUND BROKEN BOLT RIGHT HAND UPPER STRUT ASSEMBLY AND THE SCISSOR (ANTI ROTATION / EXTENSION LINK ).  PART NUMBER IS IN REPORT. THERE WAS DAMAGE TO THE PROPELLER, WHEEL HUBS, AND  LEFT AND RIGHT WINGS. AIRCRAFT TOOK OF FROM A GRASS FIELD WHICH COULD HAVE CAUSED DAMAGE TO THE LANDING GEAR BUT IT CANNOT BE DETERMINED.  THE REPORT WILL BE CLOSE DUE TO A DAMAGE BOLT ON THE RIGHT MAIN LANDING GEAR.
